# SDR CA970624023

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Condition: Intermittent
- Location: Flap Slat
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT SELECTING FLAPS ONE DEGREE FROM FIVE, LEADING EDGE FLAP ASYMMETRY LIGHT ON. CHANGED FLAP SLAT ELECTRONIC UNIT. SYSTEM SERVICEABLE.
